# SDR UPS03841495

- Difficulty date: October 25, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491333N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STATION 350 LONGERON 36 INBOARD AND OUTBOARD SECTIONS ARE CRACKED.  REMOVED AND REPLACED LONGERONS BETWEEN STATION 210 TO 370 IAW DWG 9754913 AND SRM 51-1-20D.
